# SDR CA190507002

- Difficulty date: May 2, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus A321-211
- Aircraft time: 61,088 hours
- System (JASC): 3100 · Indicating/Recording System
- Part: Sdac
- Part number: UNKNOWN
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE CARRYING OUT REPLACEMENT OF THE SYSTEM DATA ACQUISITION CONCENTRATOR UNITS (SDAC`S), ON RACKS 83VU & 84VU, THE HOLDING BRACKET AT THE REAR OF THE RACK WAS FOUND BROKEN AND THE RACK FELL ONTO THE 2 COMPUTERS DAMAGING THEM. (TC# 20190507002)
